# SDR MASA2010080100825

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 16,269 hours, 12,820 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESC HATCH LEAKING WATER.  MX LUBED HATCH.
